# SDR CALA0000195

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO AFT CARGO DOOR STOPS CHAFED.  REPAIRS WERE INSTALLED IAW ECRA 5330-02819 AND SRM 51-10-3.
